Two-scale finite element discretizations for integro- differential equations
Huajie Chen, Fang Liu, Nils Reich, Christoph Winter, and Aihui Zhou
Source: J. Integral Equations Appl.
Volume 23, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jiea/1313973653
Digital Object Identifier: doi:10.1216/JIE-2011-23-3-351